Journal article icon

Journal article

A Fast Route to Modified Gravitational Growth

Abstract:

The growth rate of the large-scale structure of the universe has been advocated as the observable par excellence for testing gravity on cosmological scales. By considering linear-order deviations from General Relativity, we show that corrections to the growth rate, f, can be expressed as an integral over a `source' term, weighted by a theory-independent `response kernel'. This leads to an efficient and accurate `plug-and-play' expression for generating growth rates in alternative gravity theo...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1103/PhysRevD.89.024026
Journal:
Phys. Rev. D More from this journal
Volume:
89
Issue:
2
Pages:
024026
Publication date:
2013-10-03
DOI:
EISSN:
1550-2368
ISSN:
1550-7998
Keywords:
Pubs id:
pubs:435871
UUID:
uuid:1ad0d37a-c343-4244-bd1d-41b207a678c4
Local pid:
pubs:435871
Source identifiers:
435871
Deposit date:
2014-05-10

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP